Advertisement

Communications in Mathematical Physics

, Volume 62, Issue 1, pp 79–82 | Cite as

A lower bound for the mass of a random Gaussian lattice

  • David Brydges
  • Paul Federbush
Article

Abstract

We give a criterion that the two point function for a Gaussian lattice with random mass decay exponentially. The proof uses a random walk representation which may be of interest in other contexts.

Keywords

Neural Network Statistical Physic Complex System Random Walk Nonlinear Dynamics 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Lieb, E., Mattis, D.: Mathematical physics in one dimension, pp. 119–196. New York: Academic Press 1967Google Scholar
  2. 2.
    Fröhlich, J.: Phase transitions, Goldstone bosons, and topological superselection rules. Acta Phys. Austriaca, Suppl.XV, 133 (1976)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • David Brydges
    • 1
  • Paul Federbush
    • 2
  1. 1.Rockefeller UniversityNew YorkUSA
  2. 2.Department of MathematicsUniversity of MichiganAnn ArborUSA

Personalised recommendations